# SDR SWAA2022021656517

- Difficulty date: June 28, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E O/B OF #6 FLAP TRACK; PANEL SUPPORT BRACKET IS BROKEN. / REMOVED & REPLACED #6 FLAP TRACK PANEL SUPPORT BRACKET IAW B737-700 SRM 51-40-02-0-0G/DWG 115A5300 REV: A SHEET 4 ATAG - A85605
